Not sure if this is a drug allergy or not. Last October I started taking lisinopril. In December I went to see an opthamologist and he said I was on a watch list for glaucoma. Strange symptoms, tingling, burning, in various parts of body began. 1 1/2 weeks ago, went to doc. throat irritation, dry like cough along with other symptoms. Doc said it was lisinopril. Changed me to Norvasc. Symptoms started over on Norvasc. I quit the Norvasc and the symptoms left completely. Started taking Cartia XT. Symptoms are back. Doc is doing MRI to check for possible MS. I had a brain scan in December, when Tinnutis began it was fine. Waiting for results on this one. I've had all the tests. Blood and otherwise. Everything is ok. She said only thing that shows at all is a little Anemia. I have high cholestrol, tryglicerides, pre-diabetis. Quit Crestor for time being to try to get a handle on this other stuff. HELP!!!
All the drugs you have listed have been prescribed for different indications.
The lisinopril and norvasc were for hypertension, Cartia XT was for hypertension and angina, and the crestor is for cholesterol.
Do you smoke?
It is possible that the cough you had while on lisinopril was due to the drug as that class of drugs have been known to cause cough, more so in Asian women.
It is possible that you have an underlying medical condition other than those you have mentioned that is causing these other symptoms.
Further evaluation is necessary before arriving at a diagnosis.
Are you on any medication for the pre-diabetes?
In the meantime, you can do the following:
Start taking vitamin B-Complex supplements everyday.
Increase intake of citrus fruit juices or foods high in Vitramin C.
Take 2 capsules of Cod Liver oil twice daily for 1 month.
Do not discontinue any medication for the hypertension and the cholesterol that has been prescribed without consulting your doctor first.
It is imperative that you go back on the medication for hypertension and cholesterol ASAP.
Do keep us posted on your progress.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.